# SDR AALA20090513TUL35

- Difficulty date: May 4, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 53,017 hours, 26,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron
- Part number: EDK27457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FRAME UNDER LONG 2L IS CRACKED.  INSTALLED DOUBLER PER EA MD80-53-006183.
